# SDR WLDA200461

- Difficulty date: August 2, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: ALC8121502
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK, PERFORMED INSPECTION PER EO 02-5510-098 REV NR 1, FOUND CORROSION LOCATED AT HORIZONTAL STABILIZER RIGHT BARREL NUT HOLE NR 1.  PERFORMED CORROSION REPAIR PER EO 02-5510-098 REV NR 1.  CONDITION CHECK OF HORIZONTAL STAB RIGHT BARREL NUT HOLE NR 1 FOUND SATISFACTORY.
